×

zbMATH — the first resource for mathematics

A coefficient inverse problem for an elliptic equation. (English) Zbl 0796.35172
Begehr, H. (ed.) et al., Partial differential equations with real analysis. Dedicated to Robert Pertsch Gilbert on the occasion of his 60th birthday. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 263, 93-101 (1992).
Summary: A coefficient inverse problem for an elliptic equation of second order is considered. By using the Fourier transform, the inverse problem is reduced to a nonlinear integral equation in some class of functions. This equation is solved by successive approximation. It is proved that there exists a unique solution, and a representation of this solution is given.
For the entire collection see [Zbl 0771.00049].
MSC:
35R30 Inverse problems for PDEs
35J15 Second-order elliptic equations
PDF BibTeX XML Cite